zbMATH — the first resource for mathematics

The asymmetric simple exclusion process on \(Z^ n\). (English) Zbl 0458.60097

60K35 Interacting random processes; statistical mechanics type models; percolation theory
60F05 Central limit and other weak theorems
Full Text: DOI
[1] Liggett, T.M.: Existence theorems for infinite particle systems. Trans. Amer. Math. Soc. 165, 471-481 (1972) · Zbl 0239.60072
[2] Liggett, T.M.: Convergence to total occupancy in an infinite particle system with interactions. Ann. Probability 2, 989-998 (1974) · Zbl 0295.60086
[3] Liggett, T.M.: Ergodic theorems for the asymmetric simple exclusion process. Trans. Amer. Math. Soc. 213, 237-261 (1975) · Zbl 0322.60086
[4] Liggett, T.M.: Coupling the simple exclusion process. Ann. Probability 4, 339-356 (1976) · Zbl 0339.60091
[5] Liggett, T.M.: The stochastic evolution of infinite systems of interacting particles. Lecture notes in Mathematics, 598. Berlin-Heidelberg-New York: Springer 1977 · Zbl 0363.60109
[6] Liggett, T.M.: Ergodic theorems for the asymmetric simple exclusion process II. Ann. Probability 5, 795-801 (1977) · Zbl 0378.60104
[7] Spitzer, F.: Interaction of Markov processes. Advances in Math. 5, 246-290 (1970) · Zbl 0312.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.